Jump to content

Search the Community

Showing results for tags 'kindling'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 12 results

  1. Hello everyone, This is my first post and I want to apologize for my poor English, I’m a French Canadian. I will try my best! My story started in 2007, when my GP put me on mirtazapine because I was suffering a big bout of insomnia, following a stressful year. I was a young 27 year old woman without any health issue and I was very naive at this time. I trusted my GP a lot. Big mistake! I went to see a psychologist and did some cbt. This allowed me to taper down my mirt, so after 5 months of tapering, I stopped mirtazapine. Of course, no one has told me about withdrawal syndr
  2. Original topic title: Reinstated dose didn't work, Tried increasing - Kindling reaction. Decreased again, feeling HOPELESS. Protracted Withdrawal I was on 10 mg / 20 MG Escitalopram for 2 years. On 8th January 2021 I went to 5 MG from 7.5 mg, After 3 weeks bad Withdrawal Symptoms started. Went to doctor he prescribed me Etilaam 1.5 MG ( similar benzo to help with symptoms) took it for one month, it helped somewhat. After one month, he told me to stop and i had unbearable anxiety and other symptoms. Went to doctor, he told me to get back at 10 MG, beyond th
  3. Before describing my situation, I want to start by thanking all those who have posted here, particularly those few who keep it updated and try to organize it. Even though today I'm in at a really low point, the information I've found here has been extremely valuable. I hope that I can not only continue getting good information, but that maybe my story might help somebody else sometime. Apologies in advance if I am too long-winded or detailed. CASE HISTORY AND WD SYMPTOMS: I'll skip the ancient history. In short I started taking citalopram in my twenties for depress
  4. Hi all, I've just signed up, have been a member of benzo buddies for last few months as I thought my problems were from benzos, but as I'm improving I've realized it's more antidepressants. Long story short I've been on and off Citalopram for past 15 years, each time reached tolerance and came off, only to have what I now know to be withdrawal and reinstated. I can't believe nobody tells you this. Got diagnosed with fibromyalgia (withdrawal), tried Valium, Xanax, ativan, cymbalta, Prozac all stopped CT. Final wammy was stopping Valium for the 3rd time and
  5. Hi guys, I have been on amitryptyline 2 years now. It was for my stomach disorder. 2 months ago I started weaning off and developed severe migraines. Ended in ER and they gave me IV antiemetic that caused severe akathisia. I landed in psych ward. They upped my ami doze back and gave me meds to calm down and I was fine. When I came home I started weaning off ami again, but slower. Unfortunately it wasnt slow enough, I went down from 15mg to 13,5mg and 10 days later from 13,5mg to 12mg. And I developed severe migraines again. I didnt know what to do, painkillers wasnt working, s
  6. Hey everyone, I'll try to keep this concise. Background: Currently early twenties student in university. In 2017, I was diagnosed with post-concussion syndrome (PCS). 40mg of Amitriptyline was prescribed by my neurologist to treat tension headaches. My first experience with rapid tapering of amitriptyline was in August 2018, when my neurologist asked me to switch from amitriptyline to valproic acid for PCS, at a rate of 10mg Amitriptyline tapered each week until I was fully cold turkey. Unfortunately, I found out around the 10/20mg range I wasn't handling withdrawal too
  7. MOD NOTE: This is Gemma92's topic. Before Gemma joined SA her sister icerose posted requesting assistance. I've merged the two topics so that all of Gemma's history is in one place. _________________________________ Hello. I am new here, and I’m posting on behalf of my 26 year old sister who has been in a psychiatric unit for a week. My sister has a history of mild depression and functionable anxiety. She had occasional bouts of anger, periods of intense fatigue, and nightly hallucinations usually during sleep paralysis. She started having occasional panic att
  8. Potatoghost Hi sorry this is going to be a bit long but I'll try and keep it as short as possible. I was originally on citalopram 20mg for 5 years. It worked amazingly well for me after a bad bout of anxiety and depression. It seemed to stop working after 5 years so my GP added in mirtazipine 30mg. After 6 weeks of being on mirtazipine I felt severely depressed to the point I didn't want to carry on any more. And it would give me waves of dread and despair. So my GP took me off mirtazipine and put my citalopram up to 40mg. I slowly started having waves of feeling b
  9. MOD NOTE: Ihateeffexor created a membership and another person helped her to type the first couple of posts. Ihateeffexor is now able to post for herself. ________________________________________________________________________________________ Hello, I am actually writing on behalf of my friend who is in a very bad shape right now. She was on effexor for 1,5 years and tapered for 3 months 45 mg to 0. She had really bad withdrawal symtoms for 2 months after the last pill but then started to feel better. A couple of weeks ago she had some alcohol and partying with friend
  10. 32 male Ok so gonna try and keep this simple but detailed if makes sense...Reinstated 6 weeks ago after nasty month long WD symptoms mainly tight chest and tremours towards the end and immediately felt good as soon as I took the drug one eve. I reinstated 5mg every other day then noticed a bad 2 days after a week which I thought was odd?? so took it every day. After 1 good week noticed a 3 bad days?? I decided to gradually increase to 10mg over space of 2 weeks as I read on here if having WD symptoms slightly increase a bit but not much but had bad insomina so went bk to 5mg! YES I KNOW B
  11. Hey Everyone I am knew to this group and trying to find some understanding in what is going on with me. I recently went off Lexapro 3 months ago (was on for 6 years) I started getting very random heart flutters when I started it and that’s the main reason I went off of it. Now im experiencing weird brain crap and not just zaps. It seems to happen at night when im trying to fall asleep. It wakes me up and scares me it scares me. Some are brain zaps, some are like fireworks, some are weird sensations or noises- I feel like im loosing my mind. Any help or experience would be great
  12. Hello. I want to begin my introduction with a detailed case report on my hypersensitivity to sertraline… I hope this helps someone. I am a 21-year-old childless female who, up till recently was taking 25 mg of sertraline every 6–8 days. Three months ago, I began seeking professional help for self-loathing, difficulty in trusting others, and intense fears of abandonment during certain social situations. There was only one psychiatrist in my area still on Blue Shield’s panel. She quickly diagnosed me with social phobia and instructed me to take 25 mg daily for one week, then to doubl
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy